# SDR DALA2021050702585

- Difficulty date: May 4, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 68,851 hours, 25,467 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Failed Insp
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 6710 1R GIRT BAR FAILED GAP INSPECTION. CORRECTIVE ACTION: REMOVE AND REPLACED 2 EA SPRING LEAF IAW B757 CMM 25-66. SATISFACTORY GAP CHECK IAW AMDS T/C. (1799531)
